Logo Logo
Eine Ebene nach oben
Exportieren als [feed] RSS 1.0 [feed] RSS 2.0
Gruppiert nach: Dokumententyp | Veröffentlichungsdatum
Anzahl der Publikationen: 2 .

Zeitschriftenartikel

Hoderlein, Stefan und Winter, Joachim (2010): Structural measurement errors in nonseparable models. In: Journal of Econometrics, Vol. 157, Nr. 2: S. 432-440

Paper

Hoderlein, Stefan; Siflinger, Bettina und Winter, Joachim (2015): Identification of structural models in the presence of measurement error due to rounding in survey responses. [PDF, 367kB]

Diese Liste wurde am Mon Nov 20 02:25:34 2017 CET erstellt.